# SDR AWXA200501568

- Difficulty date: December 20, 2005
- Submitted: December 21, 2005
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 58,317 hours, 40,933 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Unknown
- Condition: Oscillates
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, REPORTED AIRFRAME OSCILLATIONS, SIDE TO SIDE ON T/O FROM 1000 TO 5000 FT & CEASED AFTER THROTTLE RETARDED.  CREW RETURNED & LANDED WITHOUT EVENT, ACFT OUT OF SERVICE FOR TROUBLESHOOTING. MX R&R NR 1 ENG MEC, NR 1 ENG FUEL PUMP & YAW DAMPER COUPLER. ALSO INSPECTED LT AND RT ENG MOUNTS, PYLONS, PERFORMED RUDDER FREE PLAY CHECKS, INSPECTED VERTICAL SPAR FITTING ATTACH BOLTS & RUDDER SPAR FLANGE.  NO DEFECTS NOTED & OPS CHECKS GOOD.  REPLACED RUDDER PCU.  OPS CHECKS GOOD.
